Tenoforvir Disoproxil Side Effects
Mar 19, 2014
my mother have been taking Stalanev, so the drug was changed to Tenofovir .Does this change over cause a mental problem on the patient.
Response from Dr. Henry
Tenofovir is generally considered a better and safer HIV medications than stavudine. Tenofovir is rarely directly associated with any mental problems. Recommend discussing with your mothers HIV doctor. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Herpes And Hiv The Same?
- Is It Against The Law To Have Sex With Someone And Not Tell Them That You Have Hiv?
- Where Are The Swollen Glands Located In An Hiv Patient?
- How Long After Sexual Contact Does It Take To Detect Hiv?
- Can Hiv Symptoms Show In Less Than A Week?
- If I Had Hiv Would It Affect My Wbc Count?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.